# SDR ASAA2014081608845

- Difficulty date: August 16, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 14,177 hours, 4,149 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NOT ANNUNCIATED ON MENU ON FMC.  ACFT GROUNDED.  SATCOM LOCKED UP ON GROUND QRH PERFORMED.  SAT PROMPT DISPLAYED NORMALLY.
